Facial bruising in warfarin patient

Facial bruising in warfarin patient

C016/8251 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.3MB

Downloadable file size: 2.9MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Spontaneous bruising (bleeding) of the skin on the head and face of an 82 year old male patient receiving the drug warfarin for a heart condition. The patient fell, and this minimal trauma is a side effect of this anti-clotting drug.

Release details: Model release available. Property release not required.

Keywords: 82 year old, abnormal, anti-clotting, bleeding, bruise, diagnosis, disease, disorder, drug warfarin, elderly, face, facial, fall, geriatric, head, healthcare, heart condition, home, human body, male, man, medical, medicine, minimal trauma, patient, people, person, side effects, side-effect, skin, spontaneous bruising, treatment, unhealthy

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.